# SDR SWAA2020052542770

- Difficulty date: April 15, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TIE DOWN TRACK HAS CORROSION AROUND SCREW HOLES STA 807 TO 827.  REMOVED CORROSION AT AFT CARGO RT TRACK STA 807 TO 827 IAW 51-10-02-0G-0. VERIFIED MATERIAL LOSS ORIGINAL, .070 REMOVED, .010 REMAIN AND .060 ALLOWABLE, 10% MAX FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  TRACK BEEN REPLACED FROM STA 727 TP STA 887 ON N/R Y218312 P/N 146A7501-24.
